0
RESEARCH PAPERS

Feedback Control of Linear Distributed Systems

[+] Author and Article Information
Donald M. Wiberg

Department of Engineering, University of California, Los Angeles, Calif.

J. Basic Eng 89(2), 379-383 (Jun 01, 1967) (5 pages) doi:10.1115/1.3609611 History: Received January 03, 1966; Online November 03, 2011

Abstract

The optimum feedback control of controllable linear distributed stationary systems is discussed. A linear closed-loop system is assured by restricting the criterion to be the integral of quadratics in the state and control. Feedback is obtained by expansion of the linear closed-loop equation in terms of uncoupled modes. By incorporating symbolic functions into the formulation, one can treat boundary condition control and point observable systems that are null-delta controllable.

Copyright © 1967 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In